# SDR USAA920081548

- Difficulty date: August 19, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 40,139 hours, 15,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 251 PHL-PHX-EEL- AFT CABIN EMERGENCY EGRESS LIGHTING INOPERATIVE DURING CABIN EMERGENCY LIGHTS TEST.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY POWER SUPPLY BATTERY.  OPERATIONAL CHECK WAS GOOD.  (S)
